Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have been taking azento for acne. Noticed change in vaginal discharge and odour. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I'm 23 year old. I've been taking azento 500 since XXXXXXX 7th thrice a week for acne. For the past week or so I've noticed a change in my vaginal discharge and odour. I know I shouldn't stop the medication for risk of developing resistance . What should I do? I cannot consult the same doctor since I'm living at a different state now.
Posted Mon, 19 Aug 2013 in Women's Health
Answered by Dr. Rhea Chanda 11 minutes later
The azithromycin should not be responsible for the vaginal discharge or odour.
Keep taking it as advised. Now the vaginal discharge and odour can occur due to hygiene problems,or infections. You will need to see a doctor and be examined about the type of infection you be having. the commonest infections are yeast,vaginosis, trichomonisasis. etc. You may need antibiotics for that also depending on the severity of the infection. Start maintaining good hygiene and take some probiotics.
Above answer was peer-reviewed by
Follow-up: Have been taking azento for acne. Noticed change in vaginal discharge and odour. What to do? 37 hours later
Can you suggest any mild vaginal wash for everyday use? I use baby XXXXXXX soap since I think it's mild.
Answered by Dr. Rhea Chanda 19 minutes later
V wash plus or women's essentials are available in the market . If you cant get it then ask the chemist to give you something similar. Any mild soap is fine .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor